Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

Lp-solutions of the Navier-Stokes equation with fractional Brownian noise

1 Dipartimento di Matematica, Universitàdi Pavia, via Ferrata 5, 27100 Pavia, Italy
2 Departamento de Matemática, Universidade Estadual de Campinas, Rua Sergio Buarque de Holanda 651, 13083-859 Campinas, SP, Brazil

Topical Section: Mathematical Analysis in Fluid Dynamics

We study the Navier-Stokes equations on a smooth bounded domain $D\subset \mathbb R^d$ ($d=2$ or 3), under the effect of an additive fractional Brownian noise. We show local existence and uniqueness of a mild $L^p$-solution for $p>d$.
  Article Metrics

Keywords stochastic partial di erential equations; Navier-Stokes equations; mild solution; fractional Brownian motion

Citation: Benedetta Ferrario, Christian Olivera. Lp-solutions of the Navier-Stokes equation with fractional Brownian noise. AIMS Mathematics, 2018, 3(4): 539-553. doi: 10.3934/Math.2018.4.539


  • 1. S. Albeverio, B. Ferrario, Some Methods of Infinite Dimensional Analysis in Hydrodynamics: An Introduction, In: SPDE in Hydrodynamic: Recent Progress and Prospects, Lecture Notes in Mathematics 1942, Berlin: Springer, 1–50, 2008.    
  • 2. A. Bensoussan, R. Temam, Équations stochastiques du type Navier-Stokes, J. Funct. Anal., 13 (1973), 195–222.    
  • 3. Z. BrzÉzniak, J. van Neerven, D. Salopek, Stochastic evolution equations driven by Liouville fractional Brownian motion, Czech. Math. J., 62 (2012), 1–27.    
  • 4. P. Čoupek, B. Maslowski, M. Ondreját, Lp-valued stochastic convolution integral driven by Volterra noise, Stoch. Dynam., (2018), 1850048.    
  • 5. T. E. Duncan, B. Pasik-Duncan, B. Maslowski, Fractional Brownian motion and stochastic equations in Hilbert spaces, Stoch. Dynam., 2 (2002), 225–250.    
  • 6. L. Fang, P. Sundar, F. Viens, Two-dimensional stochastic Navier-Stokes equations with fractional Brownian noise, Random Operators and Stochastic Equations, 21 (2013), 135–158.    
  • 7. F. Flandoli, Dissipativity and invariant measures for stochastic Navier-Stokes equations, NoDEANonlinear Differential Equations Appl., 1 (1994), 403–423.    
  • 8. F. Flandoli, An introduction to 3D stochastic fluid dynamics, In: SPDE in Hydrodynamic: Recent Progress and Prospects, Lecture Notes in Math. 1942, Berlin: Springer, 51–150, 2008.    
  • 9. H. Fujita, T. Kato, On the Navier-Stokes initial value problem. I, Arch. Ration. Mech. Anal., 16 (1964), 269–315.
  • 10. Y. Giga, Solutions for semilinear parabolic equations in Lp and regularity of weak solutions of the Navier-Stokes system, J. Differ. Equations, 62 (1986), 186–212.    
  • 11. Y. Giga, T. Miyakawa, Solutions in Lr of the Navier-Stokes initial value problem, Arch. Ration. Mech. An., 89 (1985), 267–281.    
  • 12. T. Kato, H. Fujita, On the nonstationary Navier-Stokes system, Rend. Semin. Mat. U. Pad., 32 (1962), 243–260.
  • 13. T. Kato, Strong Lp-solutions of the Navier-Stokes equation in Rm, with applications to weak solutions, Math. Z., 187 (1984), 471–480.    
  • 14. S. B. Kuksin, A. Shirikyan, Mathematics of two-dimensional turbulence, Vol. 194, Cambridge: Cambridge University Press, 2012.
  • 15. P. G. Lemarie-Rieusset, Recent developments in the Navier-Stokes problem, CRC Press, 2002.    
  • 16. J. Leray, Sur le mouvement d'un liquide visqueux emplissant l'espace, Acta Math., 63 (1934), 193–248.    
  • 17. P-L Lions, Mathematical topics in fluid mechanics, Vol. I: incompressible models, Oxford Lecture Series in Mathematics and its applications, Oxford University Press, 1996.
  • 18. D. Nualart, Malliavin Calculus and Related Topics, Second Edition, New York: Springer, 2006.
  • 19. B. Pasik-Duncan, T. E. Duncan, B. Maslowski, Linear stochastic equations in a Hilbert space with a fractional Brownian motion, In: Stochastic processes, optimization, and control theory: applications in financial engineering, queueing networks, and manufacturing systems, 201–221, Springer, New York, 2006.    
  • 20. H. Sohr, The Navier-Stokes equations. An elementary functional analytic approach, Birkhäuser Advanced Texts, Basel: Birkhäuser Verlag, 2001.    
  • 21. J. van Neerven, $\gamma$-radonifying operators – a survey, In: Proc. Centre Math. Appl. Austral. Nat. Univ. 44, Austral. Nat. Univ., The AMSI-ANU Workshop on Spectral Theory and Harmonic Analysis, Canberra, 1–61, 2010.
  • 22. M. J. Vishik, A. V. Fursikov, Mathematical Problems of Statistical Hydromechanics, Dordrecht: Kluver, 1980.
  • 23. F. B. Weissler, The Navier-Stokes initial value problem in Lp, Arch. Ration. Mech. An., 74 (1980), 219–230.


This article has been cited by

  • 1. Zirong Zeng, Mild solutions of the stochastic MHD equations driven by fractional Brownian motions, Journal of Mathematical Analysis and Applications, 2020, 491, 1, 124296, 10.1016/j.jmaa.2020.124296

Reader Comments

your name: *   your email: *  

© 2018 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved